100% classroom training means students are with an AHA instructor for their entire learning experience.

BLS - Instructor-Led Training
The BLS Instructor-led course teaches both single-rescuer and team basic life support skills for application in both prehospital and in-facility environments, with a focus on High-Quality CPR and team dynamics.

Participants will receive training on the use of Naloxone, commonly known as Narcan, to reverse an overdose on opiods, such as heroin or narcotic pain medications. The training lasts approximately 45 minutes and teaches students how to recognize and react to an overdose on opiods, including administration of Narcan. Students who complete the training will receive a kit containing two doses of Narcan. The course kits are all provided free of charge.

Opioids such as heroin and narcotic pain medications act as depressants on the central nervous system. An overdose of opiods results in a lower breathing rate, eventually causing cardiac arrest and death. Naloxone works by blocking the receptors that the opiate bonds to, restoring respiratory drive. If given correctly, in conjuction with rescue breathing and CPR if needed, the use of Naloxone can reverse the overdose and save lives.

Go to top